# SDR FDEA201303110543

- Difficulty date: March 11, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 51,750 hours, 16,973 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51221
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM BS 365 HAS CORROSION ON UPPER ANGLE,   THROUGH BOLT HOLES TO LOWER FLANGE RBL 45.5 - 58.22.  CORROSION REMOVED IAW SRM 51-10-02, REV 108.   FOUND EXCEED LIMITS IAW SRM 53-00-51, REV 108.  ALLOWABLE DAMAGE 1, FIG 101, DETAIL III, REV 108.  FLOORBEAM REMOVED IAW SRM 51-40-02, REV 108.  NEW FLOORBEAM FABRICATED IAW DWG 141N5122, SHT 1. REV A AND INSTALLED IAW DWG 141N5112, SHT 1, REV D.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
